# SDR DALA13059953142

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,215 hours, 16,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED SEVEN INCHES FWD OF FRAME 77,  3.75 INCHES BELOW S28R. DENT WITHIN LIMITS IAW SRM 53-51-11 FIG 103.
